# SDR DL72S001335

- Difficulty date: July 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 59,371 hours, 44,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73774
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT LIGHTS MID AND CARGO INOP.  REPLACED BATTERY PACK.
